| Model Number |
81720 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).
Event or Problem Description
It was reported that the wire tip was a little split.A 140x25cm fathom -16 was selected for use.During preparation, it was noted that the tip of the guidewire was a little split.The procedure was completed by opening another of the same guidewire.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).The device was returned for analysis and the evaluation was completed on 06sep2024.Visual inspection was performed, and no damages were detected on the device.Based on analysis of the returned product, the reported allegation could not be confirmed, as no damages were found during the product inspection that could have contributed to the reported issue.